Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

An Equation Alternately of Retarded and Advanced Type

Kenneth L. Cooke and Joseph Wiener
Proceedings of the American Mathematical Society
Vol. 99, No. 4 (Apr., 1987), pp. 726-732
DOI: 10.2307/2046483
Stable URL: http://www.jstor.org/stable/2046483
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Equation Alternately of Retarded and Advanced Type
Preview not available

Abstract

We study a differential equation with the argument 2[ (t + 1)/2 ], where [ · ] denotes the greatest-integer function. The argument deviation τ(t) = t - 2[ (t + 1)/2 ] is a function of period 2 and equals t for $-1 \leqslant t < 1$. It changes its sign in each interval $2n - 1 \leqslant t < 2n + 1$.

Page Thumbnails

  • Thumbnail: Page 
726
    726
  • Thumbnail: Page 
727
    727
  • Thumbnail: Page 
728
    728
  • Thumbnail: Page 
729
    729
  • Thumbnail: Page 
730
    730
  • Thumbnail: Page 
731
    731
  • Thumbnail: Page 
732
    732